EconPapers    
Economics at your fingertips  
 

HETEROSKEDASTICITY-ROBUST TESTING FOR A FRACTIONAL UNIT ROOT

Hsein Kew and David Harris

Econometric Theory, 2009, vol. 25, issue 6, 1734-1753

Abstract: This paper shows how fractional unit root tests originally derived under stationarity can be made robust to heteroskedasticity. This is done by using existing tests nested in a regression framework and then implementing these tests using White’s heteroskedasticity consistent standard errors (White, 1980). We show this approach is effective both asymptotically and in finite samples. We also provide some evidence on the asymptotic local power of different implementations of the tests, under both homoskedasticity and heteroskedasticity.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:25:y:2009:i:06:p:1734-1753_99

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-08-17
Handle: RePEc:cup:etheor:v:25:y:2009:i:06:p:1734-1753_99